BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1984 Volume 7 >

Please use this identifier to cite or link to this item:

Title: Эквивалентность и сингулярность некоторых гауссовских мер
Other Titles: Equivalence and Singularity of Some Gaussian Measures
Authors: Минкова, Леда Д.
Хаджиев, Димитр И.
Issue Date: 1984
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 7, No 1, (1984), 163p-169p
Abstract: Приводятся необходимые и достаточные условия эквивалентности и вид совместной плотности двух гауссовских мер при предположении, что одна из них соответствует гауссовскому мартингалу. Описывается класс гауссовских процессов, эквивалентных гауссовскому мартингалу.
Description: [Minkova Leda D.; Минкова Леда Д.]; [Hadjiev Dimitr I.; Хаджиев Димитр И.; Хаджиев Димитър И.]
ISSN: 0204-9805
Appears in Collections:1984 Volume 7

Files in This Item:

File Description SizeFormat
Pliska-07-1984-163-169.pdf9.04 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License